Mathematics and its Applications

The Method of Newton’s Polyhedron in the Theory of Partial Differential Equations

Authors: Gindikin, Semen G., Volevich, L.

Buy this book

eBook $84.99
price for USA (gross)
  • ISBN 978-94-011-1802-6
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.00
price for USA
  • ISBN 978-0-7923-2037-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $109.00
price for USA
  • ISBN 978-94-010-4794-4
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.

Table of contents (7 chapters)

  • Two-Sided Estimates for Polynominals Related to Newton’s Polygon and Their Application to Studying Local Properties of Partial Differential Operators in Two Variables

    Gindikin, S. (et al.)

    Pages 1-48

  • Parabolic Operators Associated with Newton’s Polygon

    Gindikin, S. (et al.)

    Pages 49-92

  • Dominantly Correct Operators

    Gindikin, S. (et al.)

    Pages 93-117

  • Operators of Principal Type Associated with Newton’s Polygon

    Gindikin, S. (et al.)

    Pages 118-157

  • Two-Sided Estimates in Several Variables Relating to Newton’s Polyhedra

    Gindikin, S. (et al.)

    Pages 158-176

Buy this book

eBook $84.99
price for USA (gross)
  • ISBN 978-94-011-1802-6
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.00
price for USA
  • ISBN 978-0-7923-2037-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $109.00
price for USA
  • ISBN 978-94-010-4794-4
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
The Method of Newton’s Polyhedron in the Theory of Partial Differential Equations
Authors
Series Title
Mathematics and its Applications
Series Volume
86
Copyright
1992
Publisher
Springer Netherlands
Copyright Holder
Kluwer Academic Publishers
eBook ISBN
978-94-011-1802-6
DOI
10.1007/978-94-011-1802-6
Hardcover ISBN
978-0-7923-2037-1
Softcover ISBN
978-94-010-4794-4
Series ISSN
0169-6378
Edition Number
1
Number of Pages
X, 266
Additional Information
Originally published in Russian
Topics